# SDR SWAA2015052840154

- Difficulty date: May 11, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE WW WEB CRACKED VERTICALLY AT BONDED DOUBLER EDGE AT BS 258.5.  REPAIRED WEB IAW SRM.
